# SDR VNAA20250116073

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Tie Down
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FWD GALLEY TIE DOWN CORRODED JUST AFT OF F.S.280 APPROX RBL 14.   REMOVED CORRODED TIE DOWN. LOCATED AND REPLACED WITH NEW SERVICEABLE R/H INBD FWD GALLEY TIE DOWN P/N (SH670-32149-3) JUST AFT OF F.S.280 APPROX RBL 14 IAW CRJ-700 SRM 51-42-21-001-001-A01.
